# SDR 2011FA0000392

- Difficulty date: June 23, 2011
- Submitted: June 23, 2011
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Aircraft time: 19,483 hours
- Engine: Cont IO520BB
- Engine time: 683 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 353801323
- Part serial: 1017
- Condition: Failed
- Location: Taxi Light
- Part time: 756 hours, 3,024 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP. ON TROUBLESHOOTING, TECH FOUND CB/ SWITCH TO BE AT FAULT.  SWITCH WAS PREVIOUSLY REPLACED 756.0 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 3024.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
